MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC EPIDURAL CATHETERIZATION KIT; ANESTHESIA CONDUCTION CATHETER

ARROW INTERNATIONAL LLC EPIDURAL CATHETERIZATION KIT; ANESTHESIA CONDUCTION CATHETER
Model Number IPN919630
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/05/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
 
Event or Problem Description
Reported event: yesterday we had an incident with an epidural catheter that broke an hour or so after placement.The issue was noted when the patient was not feeling relief from her epidural.Upon investigation, the epidural catheter was broken approximately two feet from the tip.The anesthesiologist repaired the tubing by cutting the end and securing a new blue cap to the end and reconnected to the infusion tubing through the epidural pump using aseptic technique.No harm to the patient occurred.The catheter was secured using tegaderm and it had been in use for 18 hours in a patient who was not ambulatory.
 
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.The customer did not provide a lot number; therefore, a device history record review was performed based upon a lot number from the sales history data of the customer.No relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.
 
Event or Problem Description

Brand Name
EPIDURAL CATHETERIZATION KIT
Common Device Name
ANESTHESIA CONDUCTION CATHETER
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL INC.
312 commerce place
asheboro NC 27203
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
9194332672
MDR Report Key16261701
Report Number1036844-2023-00007
Device Sequence Number4757705
Product Code BSO
UDI-Device Identifier10801902189315
UDI-Public10801902189315
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K140110
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN919630
Device Catalogue NumberSJ-05501
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2023
Supplement Date Received by Manufacturer02/20/2023
Initial Report FDA Received Date01/29/2023
Supplement Report FDA Received Date02/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED; NONE REPORTED
Patient SexFemale